Siberian Mathematical Journal

, Volume 26, Issue 1, pp 27–32 | Cite as

Qualitative investigation of generalized solutions of quasilinear hyperbolic 2×2 systems by means of an entropy condition

  • É. B. Bykhovskii


Generalize Solution Entropy Condition Qualitative Investigation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    K. O. Friedrichs and P. D. Lax, “Systems of conservation equations with a convex extension,” Proc. Nat. Acad. Sci. USA,68, No. 8, 1686–1688 (1971).Google Scholar
  2. 2.
    S. M. Kruzhkov, “Quasilinear first-order equations with several independent variables,” Mat. Sb.,81, No. 2, 228–255 (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • É. B. Bykhovskii

There are no affiliations available

Personalised recommendations